Bulgarian Teacher Programme

Europe/Zurich
CERN

CERN

Plamen Stoianov Iaydjiev (Bulgarian Academy of Sciences (BG)) , Zornitsa Zaharieva (CERN) , Jeff Wiener (CERN)
Description

The Bulgarian Teacher Programme 2022 will take place from 2-8 October 2022. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Bulgaria as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Bulgarian Teacher Programme 2022: 
https://indico.cern.ch/e/BGTP22

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 7:30 PM 8:30 PM
      Welcome to CERN!
    • 8:30 AM 12:20 PM
      Lectures 40/S2-B01 - Salle Bohr

      40/S2-B01 - Salle Bohr

      CERN

      100
      Show room on map
      • 8:30 AM
        Welcome to CERN/ Добре дошли в ЦЕРН 10m
        Speaker: Jeff Wiener (CERN)
      • 8:40 AM
        Introduction to the programme / Въведение в програмaта 10m
        Speaker: Plamen Stoianov Iaydjiev (Bulgarian Academy of Sciences (BG))
      • 8:50 AM
        Introduction to the program / Въведение в програмaта 5m
        Speaker: Polina Fetfova (Bulgarian Ministry of Education and Science)
      • 8:55 AM
        Introduction to the programme / Въведение в програмaта 5m
        Speaker: Svejina Dimitrova
      • 9:10 AM
        Introduction to CERN / Въведение в ЦЕРН 1h
        Speaker: Zornitsa Zaharieva (CERN)
      • 10:20 AM
        Introduction to Particle Physics / Въведение във физиката на елементарните частици 1h
        Speaker: Peicho Petkov (University of Sofia - St. Kliment Ohridski (BG))
      • 11:30 AM
        Introduction to accelerators and their future / Въведение в ускорителите и тяхното бъдеще 50m
        Speaker: Peicho Petkov (University of Sofia - St. Kliment Ohridski (BG))
    • 12:20 PM 1:20 PM
      Lunch break 1h
    • 1:20 PM 3:30 PM
      Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
      • 1:20 PM
        Introduction to Particle Physics Detectors / Въведение в детектори на елементарни частици 50m
        Speaker: Peicho Petkov (University of Sofia - St. Kliment Ohridski (BG))
      • 2:20 PM
        Higgs discovery/ Откритието на Хигс бозона 1h
        Speaker: Leandar Litov (University of Sofia - St. Kliment Ohridski (BG))
    • 3:30 PM 3:45 PM
      Coffee break & Room change 15m
    • 3:45 PM 5:00 PM
      Lectures 40/S2-B01 - Salle Bohr

      40/S2-B01 - Salle Bohr

      CERN

      100
      Show room on map
      • 3:45 PM
        The dark side of the Universe / Тъмната страна на Вселената 1h
        Speaker: Leandar Litov (University of Sofia - St. Kliment Ohridski (BG))
    • 5:00 PM 6:00 PM
      Social Events 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      Show room on map
      • 5:00 PM
        Welcome Reception 1h
        Speaker: Jeff Wiener (CERN)
    • 8:45 AM 11:45 AM
      Visits
      • 8:45 AM
        ATLAS & ALICE 2h 45m

        The whole group meets in front of the CERN Hotel (Building 39) at 8:45!

        08:45-09:00 Walk from the CERN Hotel to ATLAS
        09:00-10:00 ATLAS Control Room
        10:00-10:15 Transport from ATLAS to ALICE
        10:15-11:15 ALICE Control Room
        11:15-11:30 Transport from ALICE to the CERN Hotel

    • 11:45 AM 1:30 PM
      Lunch break 1h 45m
    • 1:30 PM 10:00 PM
      Social Events
      • 1:30 PM
        Discover Geneva Treasure Hunt 6h 30m Geneva

        Geneva

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

      • 8:00 PM
        Official Dinner of the Bulgarian Teacher Programme 2022 2h Hotel Edelweiss (Geneva)

        Hotel Edelweiss

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Hotel Edelweiss
        Place de la Navigation 2
        1201 Genève
        www.hoteledelweissgeneva.com

    • 8:45 AM 11:00 AM
      Visits
      • 8:45 AM
        Antimatter Factory & Data Centre 2h 15m

        The whole groupe meets in front of the CERN hotel (Building 39) at 8:45!

        Group 1
        08:45-09:00 Walk from the CERN Hotel to the Antimatter Factory
        09:00-09:45 Antimatter Factory
        09:45-10:00 Walk from the Antimatter Factory to the Data Centre
        10:00-10:45 Data Centre
        10:45-11:00 Walk from the Data Centre to Building 40

        Group 2
        08:45-09:00 Walk from the CERN Hotel to the Data Centre
        09:00-09:45 Data Centre
        09:45-10:00 Walk from the Data Centre to the Antimatter Factory
        10:00-10:45 Antimatter Factory
        10:45-11:00 Walk from the Antimatter Factory to Building 40

    • 11:00 AM 12:30 PM
      Lectures 40/S2-D01 - Salle Dirac

      40/S2-D01 - Salle Dirac

      CERN

      115
      Show room on map
      • 11:10 AM
        Bulgarian Teachers Programme - lessons, achievements and prospects / Българската учителска програма – уроци, постижения и перспективи 1h 20m
        Speaker: Svejina Dimitrova
    • 12:30 PM 2:00 PM
      Lunch break 1h 30m
    • 2:00 PM 3:30 PM
      Lectures 222/R-001

      222/R-001

      CERN

      200
      Show room on map
      • 2:00 PM
        CERN Education / Образованието в ЦЕРН 30m
        Speaker: Jeff Wiener (CERN)
      • 2:30 PM
        CERN Goodie Bags 30m
        Speaker: Jeff Wiener (CERN)
      • 3:00 PM
        Questionnaires and Evaluation of the Programme / Въпросници и оценка на програмата 30m
        Speakers: Svejina Dimitrova , Zornitsa Zaharieva (CERN)
    • 5:00 PM 7:00 PM
      Closing Session 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      Show room on map